# SDR TAMF20104300084

- Difficulty date: April 30, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 84,836 hours, 31,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Door
- Condition: Worn
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC4 CK WAS FOUND WEAR ON RAM AIR DOOR.  REPAIR WAS PERFORMED WITH EWO 767-52-030.
